Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest treatment for bilateral calneal heel spur

User rating for this question
Excellent
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2002
Answered : 4458 Questions
Question
I have been recently diagonised with bilateral calneal heel spur. I have vitamin D3 deficiency also. I was recommended Durapain(tramadol hydrochloride I.P 50 mg and diclofenac sodium I.P 75mg) and ACEROC-P( Aceclofenac I.P 100mg and Paracetemol IP 325 mg). After the 2nd dose I had severe acidity and nausea. I stopped the medication immediately as it didnt suit me.i was recommended to stop Durapain. What is recommended treatment and also dosage of vitamin supplements required? do i have to take any other vitamin supplements along with D3?
Posted Thu, 28 Aug 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Naveen Kumar Sharma 38 minutes later
Brief Answer:
You have taken too many pain killers

Detailed Answer:
Hello,
I have read your case and I can assure you that calcaneal spur is treatable. You have taken too much pain killers and that has caused gastritis in you. I have following suggestions for my patients with calcaneal spur.
1. When ever take Diclofenac always take it after meal and take Pantaprazole tablet with this. As if you take it empty stomach it causes gastritis.
2. Durapain can cause vomiting so it is better to not take it with Diclofenac.
3 . Steroid injection in calcaneal spur can be given by orthopaedic surgeon. They provide good pain relief. 2 injection with 3 months gap is usually sufficient.
4. Use sillicon sole or soft foot wear.
5. Hot water fomentation.
6. Surgery if all above mentioned treatment is not giving any help.
Vitamin D with calcium can be continued. CCM tablet is available in XXXXXXX which is good. Take opinion from your doctor.
I hope these measures will help you too, Let me know if you want to ask any other questions.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor